# SDR HALA2022071300233

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 48,106 hours, 7,862 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 MILD HYDRAULIC SMELL IN COCKPIT AFTER LANDING. ALSO IN CABIN. CORRECTIVE ACTION: DIRTY SOCK SMELL PRESENT WHEN APU BLEED IS SELECTED. WHEN ENGINES SUPPLY BLEED SMELL GOES AWAY. INSPECTED NBR 1 AND 2 ENGINES FOR EXTERNAL LEAKS, NONE NOTED. APU INLET PLENUM SHOWS SLIGHT OIL CONTAMINATION. ALL OIL LEVELS NORMAL ON ARRIVAL . INSPECTED DUCTING FORWARD OF EACH LT AND RT PACK OZONE CONVERTERS WITH UV LIGHT, DUCTS AND CONVERTERS CLEAN. PERFORMED A330 TSM TASK 05-50-00. DECISION TABLE LEADS TO APU AS SOURCE OF CONTAMINATION. PERFORMED DECONTAMINATION OF ECS SYSTEM. DIRTY SOCK SMELL DISAPPEARED 2-3 MIN INTO DECONTAMINATION AND DID NOT RETURN USING ENGINE BLEED. REMOVED AND REPLACED ALL RECIRCULATION FILTERS PER A330 AMM 21-21. AFTER FILTER CHANGES RAN PACKS WITH GROUND AIR AND THEN BOTH ENGINES. NO SMELL NOTED. (9330624)
